Just wondering have any of you experienced mood swing at d end of your bc packets?? I have tried continue onto a second packet without a break n I started to get moody and today I'm really cranky and I just took my last poll of this month, is this just coincidence?
I would come off of it only I'm getting married and my skin has never looked as good, it really does help with acne!
I don't have any experience of Yasmin but I've been on other BC pills ad norethisterone at various times in my life and they do cause some mood swings - if that's the only side effect you have and you can cope with it then maybe stick with it - or go and see the doctor and see if they can change it to a different brand
Yasmin turned me into a depressed hormonal wreck, I was given it because I refused diannette for my acne, I couldn't stay on it for more than 3 weeks before it turned my life upside down with how utterly awful it was, a woman I know was diagnosed with depression and was medicated for 3 years before she realised it was yasmin. I really wish doctors would be more careful before throwing these strong pills at people. Some women won't have a problem with it, I wouldn't touch it again with a barge pole- I'd rather the acne, even on my wedding day!!!!!!
I've been on birth control twice: once in my late 20s and again now, in my 30s. When I took it in my 20s, it really helped with my acne and it noticeably lessened my monthly mood problems! Not to mention, it made my period easier to deal with. This time around, the benefits were more subtle, unfortunately. I think we all react to the pill differently and what kind is helpful for one is totally wrong for another. It could be that all you need is to switch to a different kind. (I'm on Alesse.) Good luck!
I took Yasmin a few years back, it made me depressed for almost no reason, I had the worst period cramps imaginable, and I broke out pretty badly everywhere. I stopped taking it because of those issues and started taking Nuva Ring instead and haven't had a problem since
I was on BeYaz, which is similar to Yasmin, and I didn't notice any kind of mood problems while on it, unfortunately it gave me cystic acne though so I switched off. I've also tried ortho tri cyclen lo and Aviane (generic for Alesse) and have noticed mood changes on these especially the week before my period. My ob/gyn and I are now going to give the nuvaring a try before TTC to see if that improves things. I think everyone reacts to bcp differently so what works for some may not work for others. If you're still having problems after 3 months on the pill though I advise you to go to your ob/gyn and switch to something else.
I was on Dianette for a few years for my skin, and then they changed me to a few different ones. One of them was Yasmin and I was an emotional wreck, I was crying and couldn't stop for hours - I didn't even know why I was crying! After that I stopped using the pill completely and have been on the pull out method for the last 2 and a half years, it's worked fine so far. They do say that you should stick with a pill for a few months so your body can adjust and then the mood swings may calm down. I couldn't keep with it though, I was so emotional and my spots were worse than ever!
Thanks girls, d first couple of weeks are great and I behave like I've d most amazing man in d world, then the 3rd week and id be ready to kill him over letting my tea go cold! I honestly dont know what to do, obviously I want I look my best on my wedding day so I think I best stick it out, then again they're might not be a wedding if I keep acting like a crazy *itch
I'm on tetracycline, which is related to doxycyline, for my skin. If you get the dose right, it helps A LOT! If you want to look good for the wedding without taking the pill, it's definitely something to discuss with your doc. Unfortunately, there are downsides. It can cause stomach upset and it will make you more sun-sensitive. Another important thing to know, which I just found out myself, is this family of antibiotics can harm a fetus by discolouring teeth and taking calcium out of bones. The Motherrisk line, which gives information about drug safety for pregnant women, does not recommend using the drug past week 14. My doc told me to stop taking it as soon as I actively start TTC. I don't mean to warn you off it because I've found tetracycline to be invaluable in keeping my skin under control. I just want to share some of what I've learned.
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.